# SDR SWAA2022111557719

- Difficulty date: October 8, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 59,685 hours, 35,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 328-344 Lbl47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL BS 328-344 LBL 47 CRACKED AT SCREW HOLE.  REMOVED INTERCOSTAL IAW SRM 51-40-02-0G-0.  LOCATED AND DRILLED A NEW INTERCOSTAL IAW SRM 51-40-05-0G-0.  INSTALLED THE NEW INTERCOSTAL IAW SRM 51-40-02-0G-0, AND  DWG#141A5400.
